MathSciNet Relay Station
MathSciNet bibliographic data
MR2091400 65M06 (65M15)
Choo, S. M.; Chung, S. K.; Lee, Y. J. A conservative difference scheme for the viscous Cahn-Hilliard equation with a nonconstant gradient energy coefficient. Appl. Numer. Math. 51 (2004), no. 2-3, 207–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement